# SDR AALA202111109412

- Difficulty date: October 25, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 63,467 hours, 28,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5337261321100
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING AT KEEL BEAM AFT LUG BORE WORN. REPLACED FITTING PER EA 331565.NOTE: THIS EVENT WAS PREVIOUSLY SUBMITTED ON AALA202110286979.
